# SDR 9JLA2013090504239

- Difficulty date: August 30, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N314TL
- Make and model: Beech 400A
- Aircraft serial: RK181
- Aircraft time: 5,040 hours, 4,026 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Actuator
- Part number: 45AS88830007
- Part serial: 950406
- Condition: Defective
- Location: Landing Light
- Part time: 692 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RT RETRACTABLE LANDING LIGHT WOULD NOT RETRACT AND STOW. TROUBLESHOOTING IDENTIFIED THE LANDING LIGHT ACTUATOR AS DEFECTIVE.  REMOVED THE RT LANDING LIGHT ACTUATOR AND INSTALLED AN OVERHAULED UNIT. FUNCTIONAL CHECKED SATISFACTORY, ACFT RETURNED TO SERVICE.
